# SDR DALA2017110807998

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND OF 2.300" X 3.500" AT 9.00" FROM OUTBOARD EDGE AND 9.00" FROM AFT EDGE ON THE RT AFT MOVABLE FLAP VANE,  REPAIRED IAW SRM 57-53-01-2R-1.
